# SDR JJBA2019021304006

- Difficulty date: February 4, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 34,735 hours, 22,511 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SERVICE DOOR FRAME CHANNEL AROUND 3 EA FASTENER HOLES (MARKED). REMOVED AND REPLACED SERVICE DOOR LOWER BEAM.
